A Sphere Theorem for Submanifolds in a Manifold with Pinched Positive Curvature.

Chang-Yu Xia

Monatshefte für Mathematik (1997)

  • Volume: 124, Issue: 4, page 365-368
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Xia, Chang-Yu. "A Sphere Theorem for Submanifolds in a Manifold with Pinched Positive Curvature.." Monatshefte für Mathematik 124.4 (1997): 365-368. <http://eudml.org/doc/178796>.

@article{Xia1997,
author = {Xia, Chang-Yu},
journal = {Monatshefte für Mathematik},
keywords = {curvature; compact submanifold; sphere theorem; second fundamental form},
number = {4},
pages = {365-368},
title = {A Sphere Theorem for Submanifolds in a Manifold with Pinched Positive Curvature.},
url = {http://eudml.org/doc/178796},
volume = {124},
year = {1997},
}

TY - JOUR
AU - Xia, Chang-Yu
TI - A Sphere Theorem for Submanifolds in a Manifold with Pinched Positive Curvature.
JO - Monatshefte für Mathematik
PY - 1997
VL - 124
IS - 4
SP - 365
EP - 368
KW - curvature; compact submanifold; sphere theorem; second fundamental form
UR - http://eudml.org/doc/178796
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.